# SDR 2010F00079

- Difficulty date: January 13, 2010
- Submitted: April 16, 2010
- Operation: General aviation
- Aircraft: N704SA
- Make and model: Boeing 747-2B5F
- Aircraft serial: 24195
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 65B007264
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(KADY) CRACK WAS FOUND ON THE SKIN OF THE NR 3 ENGINE RT SIDE COWL AT NAC STA 225.95.
